UNIGE document Scientific Article
previous document  unige:41796  next document
add to browser collection
Title

Nonparametric estimation of conditional expected shortfall

Author
Published in Insurance and risk management journal. 2005, vol. 74, no. 1, p. 639-660
Full text
Structures
Citation
(ISO format)
SCAILLET, Olivier. Nonparametric estimation of conditional expected shortfall. In: Insurance and risk management journal, 2005, vol. 74, n° 1, p. 639-660. https://archive-ouverte.unige.ch/unige:41796

377 hits

328 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :